# SDR ASAA2021051634823

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,627 hours, 8,293 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 2 Eng Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG BLADE LUBE SPACERS #4,6,7,10,14,15,16, 18, 19 AND 24 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REPLACED SPACERS AT POSITION 4,6,7,10,14,15,16,18,19, AND 24 PER T/C 78472010. NO DEFECTS NOTED.
